Strong laws of large numbers for random upper-semicontinuous fuzzy sets
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 511-526 Printed September 1, 2002
Yun Kyong Kim Dongshin University
Abstract : In this paper, we concern with SLLN for sums of independent random upper-semicontinuous fuzzy sets. We first give a generalization of SLLN for sums of independent and level-wise identically distributed random fuzzy sets, and establish a SLLN for sums of random fuzzy sets which is independent and compactly uniformly integrable in the strong sense. As a result, a SLLN for sums of independent and strongly tight random fuzzy sets is obtained.
Keywords : random fuzzy sets, strong law of large numbers, compactly uniform integrability, tightness